# SDR SWAA95265

- Difficulty date: March 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N57SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21722
- System (JASC): 3350 · Emergency Lighting
- Part: Pwr Supply
- Part number: 6013211
- Condition: Inop
- Location: Lt O/W Eel
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT FOR SKIN LAP INSPECTION, FOUND LEFT OVERWING EMERGENCY EXIT LIGHT INOP.  REPLACED LIGHT POWER SUPPLY PER BOEING M/M.
